Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Seriously my pits stink, so help me please!

Posted by Anonymous   + Show Post

This is embarresing, hence why i am going anon. I have never had smelly pits before, i mean no worse then any normal person but for the past few months its been bad. I take a shower everyday and sometimes even a bath at night. I wear deodarant and perfume and i still stink lately. My clothes also stinks now and even with tons of laundry soap my clothes will still have a faint BO smell after washing!

I feel like some kind of freak. I think it has to do with the prozac i am on. It does make me sweat alot, but come on i need my prozac. What can i use to make my pits smell better? I need a super deoderant here! Also what clothes soap works to take the smell out?

Posted by Anonymous on Dec. 14, 2012 at 12:30 AM
Replies (11-20):
Anonymous
by Anonymous - Original Poster on Dec. 14, 2012 at 12:38 AM

Good tip with the Vinegar, i should have thought of that! Thanks.

Lullababy
by Bronze Member on Dec. 14, 2012 at 12:39 AM

I make my own deodorant out of baking soda, corn starch, coconut oil and tea tree oil, works wonders. I also use vinegar in my laundry rinse.

Anonymous
by Anonymous - Original Poster on Dec. 14, 2012 at 12:39 AM

I swear it has to be the prozac because it started about a month after i started it. Really stinks (no pun intended) lol.

Quoting Mommyof2n0308:

And yes I have a hard time getting it out if my clothes to! Wth! I didn't even realize it was the Prozac


aidensmama721
by on Dec. 14, 2012 at 12:39 AM

gain

Mommyof2n0308
by Marissa on Dec. 14, 2012 at 12:42 AM
Yeah I started mine Nov 2. I love the way it makes me feel..I need it!lol


Quoting Anonymous:

I swear it has to be the prozac because it started about a month after i started it. Really stinks (no pun intended) lol.


Quoting Mommyof2n0308:

And yes I have a hard time getting it out if my clothes to! Wth! I didn't even realize it was the Prozac



Posted on CafeMom Mobile
SharonHernandez
by on Dec. 14, 2012 at 12:44 AM
Get the clinical strength deodorant
Posted on the NEW CafeMom Mobile
oOoLeilanioOo
by Gold Member on Dec. 14, 2012 at 12:46 AM

Wash them with antibacterial soap, shave them, then use an exfoliating scrub, last but not least use prescription strength deodorant. You'll be able to go a week without showering and no one will smell you (although I don't recommend going that long without a shower). Lol.

Anonymous
by Anonymous - Original Poster on Dec. 14, 2012 at 12:46 AM

Yep i hear ya. I am not getting off prozac anytime soon. I finally feel somewhat normal. Too bad i smell now.

Quoting Mommyof2n0308:

Yeah I started mine Nov 2. I love the way it makes me feel..I need it!lol


Quoting Anonymous:

I swear it has to be the prozac because it started about a month after i started it. Really stinks (no pun intended) lol.


Quoting Mommyof2n0308:

And yes I have a hard time getting it out if my clothes to! Wth! I didn't even realize it was the Prozac

 



mandaschelle
by Bronze Member on Dec. 14, 2012 at 12:47 AM
If it is staining your clothes as well as leaving a smell make a paste of blue dawn hydrogen peroxide and baking soda. Apply to stain rubbing it I'm real well and let it sit a few hours then launder as usual.

I did this to DH military uniform today and did a happy dance when it worked. Those damn uniforms are expensive.

Good luck I'm glad the pills help.
Posted on the NEW CafeMom Mobile
Mommyof2n0308
by Marissa on Dec. 14, 2012 at 12:50 AM
Yeah and to top it off I finally feel sexual, but... I stink..


Quoting Anonymous:

Yep i hear ya. I am not getting off prozac anytime soon. I finally feel somewhat normal. Too bad i smell now.


Quoting Mommyof2n0308:

Yeah I started mine Nov 2. I love the way it makes me feel..I need it!lol



Quoting Anonymous:


I swear it has to be the prozac because it started about a month after i started it. Really stinks (no pun intended) lol.



Quoting Mommyof2n0308:

And yes I have a hard time getting it out if my clothes to! Wth! I didn't even realize it was the Prozac


 





Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)